# SDR USAA2010060891092

- Difficulty date: June 1, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643099
- Part serial: BN965
- Condition: Cracked
- Location: Lt Wing
- Part time: 26,667 hours, 18,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CARRIAGE SUPPORT ARMS CRACKED ON LEFT INBOARD FOREFLAP AT INBOARD END.  REPLACED LEFT INBOARD FOREFLAP IAW B737 AMM 27-51-07.
